MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB

Medline Industries, LP MEDLINE; BED, BASIC, FULL ELECTRIC, 450 LB
Catalog Number MDR107003E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Paraplegia (2448)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the motor box broke and several pieces fell off and one side of the motor was hanging off the bed." it was also reported that "he heard a crack and the bed would not work by remote.".
 
Additional Manufacturer Narrative
The customer stated that, when the patient went to raise the head of the bed, he heard a crack and the bed would not work by remote; no injury occurred.A photo was provided, and after reviewing the photo it was discovered that part of the motor box casing appears to be completely fractured off, the head section of the motor box appears to be fractured, and the head actuator appears to be exposed due to the fracture; functionality of the motor box can not be determined with photos.Investigation results: confirmed.Given the evidence provided in the photo the root cause of this issue is unknown; the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, BASIC, FULL ELECTRIC, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50932041
Report Number1417592-2026-53004
Device Sequence Number18821962
Product Code LLI
UDI-Device Identifier40080196321002
UDI-Public40080196321002
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown